MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM
Model Number 380990-13
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted partial nephrectomy surgical procedure, the customer contacted da vinci surgery technical assistance team (dvstat) and reported that error 48245 occurred after the customer tried to turn on the lamp module.Due to the lamp not being able to be ignited, the customer decided to use a third-party illuminator to complete the procedure.The customer could not help with checking the lamp hour or other troubleshooting.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse reproduced the reported issue and replaced the illuminator due to error 48245.The system was tested and verified as ready for use.Isi received a da vinci product involved with this complaint to perform failure analysis.The illuminator was returned for failure analysis, and the error was confirmed and replicated.In system log, errors 48245 and 48244 were found indicating failure occurred in the field.Upon visual inspection, no issue was found related to the reported complaint.The unit was then installed and programmed onto the golden system, where the reported failure was replicated.The complaint was confirmed based on field evaluation and failure analysis.Failure analysis was able to conclude that the failure of the illuminator was found to be the root cause of the reported complaint.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24371632
Report Number2955842-2026-04668
Device Sequence Number20088263
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-13
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown